MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO FLYTE TOGA, XL, ZIPPER, PEELAWAY; GOWN, SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO FLYTE TOGA, XL, ZIPPER, PEELAWAY; GOWN, SURGICAL
Catalog Number 0408830100
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/03/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgical procedure at the user facility, the toga ripped.The procedure was completed successfully without a clinically significant delay, adverse consequences, or medical intervention.

Brand Name
FLYTE TOGA, XL, ZIPPER, PEELAWAY
Common Device Name
GOWN, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7759513
Report Number0001811755-2018-01570
Device Sequence Number16463748
Product Code FYA
UDI-Device Identifier34546540591822
UDI-Public34546540591822
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K073017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0408830100
Device Lot Number1801053
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2018
Initial Report FDA Received Date08/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1